# SDR QXEA2024052800141

- Difficulty date: May 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,871 hours, 9,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK HAS CORROSION AT AFT END OF TRACK AT FR 84-85. REMOVED DAMAGED AFT FORK OF THE RH INBOARD SEAT TRACK AND INSTALLED A FORK DOUBLER BETWEEN FRAME 83-85 REF SRM 53-00-10 REPAIR 01P ETD2022-170-022163. APPLIED SURFACE PROTECTION AND A LAYER OF CIC TO THE RH INBOARD SEAT TRACK SPLICE (FORK DOUBLER) BETWEEN FRAME 83-85 REF SRM 51-23-06 AND CPM 51-25-00-910-001-A.
